# SDR ASAA2022090539821

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 30,398 hours, 9,680 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 001937
- Condition: Failed
- Location: E/E, E5
- Part time: 3,985 hours, 1,177 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CA SIDE "TERRAIN FAIL" MESSAGE ON ND. INTERMITTENLY OPERATES NORMALLY, THEN FAILS AGAIN. EGPWS TEST OK. GROUNDED - YES. REMOVED AND REPLACED CAPTAINS FLIGHT MANAGEMENT COMPUTER REF B737-900 AMM 34-61-02.
